The generalized corona theorem.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 135-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finitely generated ideals, zero sets, ideal theory of, ring of bounded holomorphic functions, Corona Theorem, interpolating Blaschke product, maximal ideal space, Gelfand transform, one-point Gleason part, Carleson measures
@article{MAN_1995__301_4_165285,
author = {P. Gorkin and R. Mortini and A. Nicolau},
title = {The generalized corona theorem.},
journal = {Mathematische Annalen},
pages = {135--154},
year = {1995},
volume = {301},
number = {4},
zbl = {0834.46034},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165285/}
}
P. Gorkin; R. Mortini; A. Nicolau. The generalized corona theorem.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 135-154. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165285/